# SDR DATA200700007

- Difficulty date: August 2, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N151CA
- Make and model: Stbros SD360
- Aircraft serial: SH3653
- Aircraft time: 31,517 hours, 38,626 cycles
- Engine: Pwa PT6A65R
- Engine time: 25,852 hours, 32,440 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A65R
- Part serial: PCE32153
- Condition: Failed
- Location: Right
- Part time: 25,852 hours, 32,440 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

N151CA DEPARTED MKE AT 00:00 ON A REPOSITION FLIGHT TO DNV.  UPON REACHING CRUISE (5000FT) ALTITUDE, CRUISE POWER WAS SET BY THE FIRST OFFICER AS THE CAPTAIN WAS THE PILOT FLYING.  SHORTLY AFTER CRUISE POWER WAS SET THE RIGHT ENGINE FAILED.  BOTH TORQUE AND ITT DROPPED TO APPROXIMATELY ZERO SHORTLY FOLLOWED BY A DROP IN PROP RPM.  THE AIRCRAFT ENGINE WAS SECURED BY THE FOLLOWING APPROPRIATE CHECKLIST.  AN EMERGENCY WAS DECLARED TO ATC AND FLIGHT RETURNED TO MKE WITH NO FURTHER INCIDENTS.
